# SDR DALA2015123107773

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 69,180 hours, 51,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE FRAME CRACKED AT RT UPPER LATCH FITTING.  REPLACED TAIL CONE ASSY., INSTALLATION & OPS CHECKS GOOD, AMDS CARD 2561-4001.
